Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 231416, 11 pages
http://dx.doi.org/10.1155/2012/231416
Research Article

A Basic Inequality for the Tanaka-Webster Connection

1Department of Mathematics, Dongguk University, Gyeongju 780-714, Republic of Korea
2Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea

Received 7 November 2011; Accepted 28 November 2011

Academic Editor: C. Conca

Copyright © 2012 Dae Ho Jin and Jae Won Lee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B.-Y. Chen, “A Riemannian invariant for submanifolds in space forms and its applications,” in Geometry and Topology of Submanifolds, pp. 58–81, World Scientific, River Edge, NJ, USA, 1994. View at Google Scholar · View at Zentralblatt MATH
  2. D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, vol. 203, Birkhäuser Boston, Boston, Mass, USA, 2002. View at Zentralblatt MATH
  3. N. Tanaka, “On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections,” Japanese Journal of Mathematics, vol. 2, no. 1, pp. 131–190, 1976. View at Google Scholar · View at Zentralblatt MATH
  4. S. M. Webster, “Pseudo-Hermitian structures on a real hypersurface,” Journal of Differential Geometry, vol. 13, no. 1, pp. 25–41, 1978. View at Google Scholar · View at Zentralblatt MATH
  5. S. Tanno, “Variational problems on contact Riemannian manifolds,” Transactions of the American Mathematical Society, vol. 314, no. 1, pp. 349–379, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B.-Y. Chen, “Some pinching and classification theorems for minimal submanifolds,” Archiv der Mathematik, vol. 60, no. 6, pp. 568–578, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B.-Y. Chen, “Mean curvature and shape operator of isometric immersions in real-space-forms,” Glasgow Mathematical Journal, vol. 38, no. 1, pp. 87–97, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. B.-Y. Chen, “Relations between Ricci curvature and shape operator for submanifolds with arbitrary codimensions,” Glasgow Mathematical Journal, vol. 41, no. 1, pp. 33–41, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH